Existence and Boundedness of Weak Solutions to Some Vectorial Dirichlet Problems

AuthID
P-017-ZVN
6
Author(s)
Cirmi, GR
·
D'Asero, S
·
Leonardi, S
·
Leonetti, F
·
Document Type
Article
Year published
2025
Published
in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN: 0362-546X
Volume: 254, Pages: 113751 (20)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85215573656
Wos: WOS:001409704600001
Source Identifiers
ISSN: 0362-546X
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.